Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRewrite Systems for Natural, Integral, and Rational Arithmetic
Author(s) Evelyne Contejean, Claude Marche, Landy Rabehasaina
TypeArticle in Conference Proceedings
AbstractWe give algebraic presentations of the sets of natural numbers,
integers, and rational numbers by convergent rewrite systems which
moreover allow efficient computations of arithmetical expressions. We
then use such systems in the general normalised completion algorithm,
in order to compute Gröbner bases of polynomial ideals over Q.
Length15
File
LanguageEnglish
Pages98-112
Year1997
Edition0
Translation No
Refereed No
Webmaster